# SDR MZZA2011031500009

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 37,044 hours, 13,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, R2 DOOR, TWO INSIDE LIGHTS INOP.  REPLACED BATTERY PACK ON M1674 CHARGER PER AMM 33-51-06.  OPS CHECK OK.
